See Alike in...

Alike App

Browser

AshPowell

557d

Im starting sertraline [zoloft] soon is there any side effects i should be worried about, any tips about it, can i take other meds with it? any help is great thanks!

Top reply
    • potsprincess

      554d

      there are lots of side effects the first week. For me it was nausea/vomiting, probably headaches I cant really remember it wasn't a fun time. But don't get discouraged they go away and it is so worth it. Everyones different though, like when I tried prozac the symptoms never went away it just wasn't for me.

    • potsprincess

      554d

      there are lots of side effects the first week. For me it was nausea/vomiting, probably headaches I cant really remember it wasn't a fun time. But don't get discouraged they go away and it is so worth it. Everyones different though, like when I tried prozac the symptoms never went away it just wasn't for me.

    • Dolly_Bunn

      556d

      Some nausea for me, but went away pretty quickly

    • JadeS4S

      556d

      the only side effects i have i get if i foget to take it for more that 2 days and re-take it. its a weird sorta bubbly nausea its super unique to any other type of nausea but its not fun

    • laceyandme

      556d

      I was on zoloft but im not on it anymore it didnt help me. But i dont remember any bad side effects ad i think i was on orher meds too and. Was still ok

    • OliveH

      557d

      Nausea and diarrhea were the biggest for me 😥 it’ll take a while for things to sort themselves out, but you’ve got this! Good luck!

      • Jeanette1973

        556d

        @OliveH diarrhea was the worst for me.

    • Lonnie

      557d

      I have a little ocd and have been taking sertraline for over a year...it makes me not care and a little lazy.

      • Jeanette1973

        556d

        @Lonnie you may want to speak with your doctor regarding decreasing your dose.

    • IndigoBro

      557d

      For me I get hot and sweaty at night. Apparently serotonin plays a role in terms of regulating your body temperature at night. I think your levels are supposed to drop around that time so taking them artificially can result in that side effect.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion